See Alike in...

Alike App

Browser

Leot0603

795d

I'm switching my medication and it's really affecting me. I'm going off of my geodon and am starting vralyar. I have been on such a low since starting this change. it's only been 5 days out of 3+ weeks of med changes. I'm just so done and want to be okay already. what have your experiences with vralyar been?

Top reply
    • Peachez

      770d

      Honestly it has worked for me, everyone is different. I haven't noticed any side effects.

    • Peachez

      770d

      Honestly it has worked for me, everyone is different. I haven't noticed any side effects.

    • NickGobes75

      794d

      Vraylar is great! It’s keeping me very stable. I suggest being patient and seeing how everything goes. Smaller dose changes over longer time helps too. And only changing one med at a time helps, unless something drastic makes you have the need to change more than one at a time. If you want to talk more about vraylar, you’re more than welcome to send me a message!

    • Beeble

      795d

      it didnt do anything and then it changed my whole life! for me it really, really works

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion